Wisconsin, 2009

Drought in Wisconsin, August 1 to 31, 2009

August 1 to 31, 2009 · NWS DLH · 8 events in 8 counties and zones

Drought conditions worsened in August across northwest Wisconsin. S.

Where it happened

Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DLH wrote it up.

Drought conditions worsened in August across northwest Wisconsin. Extreme drought conditions developed in an area from southeastern Burnett county, eastward to much of Price County, according to the U.S. Drought Monitor. The remainder of northwest Wisconsin remained in severe drought declaration. Precipitation in the previous month of July was only 25 to 75 percent of normal in this region, leading to the worsening drought conditions. By late August, several bouts of heavy rain led to a slight improvment and downgrade of the drought status from extreme to severe.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 31, 8:28 PM CST, 3 hours 32 minutes earlier.

Area forecast discussion, Jul 31, 8:28 PM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
928 PM CDT FRI JUL 31 2009

.UPDATE...A LARGE AREA OF SHOWERS AND THUNDERSTORMS WAS MOVING
ACROSS THE WESTERN THIRD OF THE CWA DURING THE EVENING. THIS BATCH
OF PRECIPITATION SHOULD MOVE INTO THE CENTRAL THIRD YET THIS
EVENING AND INTO EARLY MORNING...AND THEN THE EASTERN THIRD DURING
THE EARLY MORNING HOURS. THERE HAVE BEEN SOME GUSTY WINDS WITH THE
STORMS AS THEY MOVE THROUGH...GENERALLY IN THE 20 TO 30 MPH RANGE
AT THE MOST. WILL CONTINUE WITH THE TREND OF INCREASING POPS FROM
WEST TO EAST...AND THEN DECREASING THEM LATER IN THE NIGHT IN THE
WEST. OTHER THAN THAT...THE ZFP/GRIDS ARE IN GREAT SHAPE.

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT FRI JUL 31 2009/

DISCUSSION...LATEST KDLH RADAR IMAGERY SHOWS ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS OUR FCST AREA
CURRENTLY...WHICH IS IN LINE WITH MOST OF THE SHORT RANGE MODELS
WHICH SHOW SCATTERED PRECIP DEVELOPING ACROSS OUR CWA TODAY.
THIS ACTIVITY...ASSOCIATED WITH A WEAK UPPER LEVEL VORTMAX...IS
DIURNALLY DRIVEN...SIMILAR TO YESTERDAY. AS THESE SHOWERS AND
STORM DISSIPATE EARLY THIS EVENING...A STRONGER SHORTWAVE TROUGH
AND COLD FRONT OVER THE DAKOTAS WILL BEGIN TO PRODUCE SHOWERS AND
STORMS ACROSS OUR WRN ZONES THIS EVENING. THE SHORTWAVE...FRONT
AND ASSOCIATED PRECIP ARE EXPECTED TO PROPAGATE EWD ACROSS THE
NORTHLAND TONIGHT. HAVE KEPT TIMING FROM PREVIOUS FORECAST...WHICH
IS SIMILAR TO THE NAM AND GFS SOLUTIONS. THE COLD FRONT WILL MOVE
EAST OF OUR FCST AREA DURING THE MORNING TOMORROW...TAKING THE
MAIN AREA OF PRECIP WITH IT. HOWEVER SCATTERED SHOWERS AND STORMS
WILL LINGER ACROSS THE AREA ON SATURDAY WITH CYCLONIC FLOW ALOFT.
A BRIEF RESPITE IN THE PRECIPITATION WILL OCCUR SATURDAY NIGHT
AS WEAK RIDGING MOVES OVER THE UPPER MIDWEST. A SECOND DISTURBANCE
WILL FOLLOW..BRINGING ANOTHER ROUND OF SHOWERS AND STORMS SUNDAY
INTO SUNDAY NIGHT. THE LOCATION AND TIMING OF THE PRECIPITATION
ASSOCIATED WITH THIS SECOND WAVE IS LESS CERTAIN HOWEVER...SO
HAVE KEPT POPS IN THE CHANCE RANGE.

EXTENDED...MONDAY NIGHT THRU FRIDAY...
THE CHILLY AND WAVY NORTHWEST FLOW WILL CONTINUE. MODELS HAVE
TRENDED TOWARD A DRIER SOLUTION FOR MONDAY NIGHT WHICH HAS BEEN
CONFIRMED BY LATEST 12Z ECMWF. REMOVED THE POPS FOR MONDAY NIGHT.
LEFT TUESDAY DRY AS MODELS HAVING DIFFICULTIES RESOLVING WHETHER OR
NOT AN UPPER LEVEL WAVE WILL HAVE ANY IMPACT ON THE AREA. SFC
RIDGING BUILDS OVERHEAD TUESDAY NIGHT THROUGH THURSDAY AND HAVE
REMOVED POPS. WAA BEGINS NEXT FRIDAY AND MAX TEMPS APPEAR TO BE
HEADING BACK TOWARD SEASONAL NORMALS.

AVIATION...CU FIELD HAS FORMED UNDERNEATH CI SHIELD ALOFT AHEAD OF
APPROACHING SFC FRONT/UPPER LEVEL WAVE. SCATTERED SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ACROSS MUCH OF THE FA DUE TO
INSTABILITY FROM DIURNAL HEATING. CIGS ARE VFR EVEN IN VICINITY OF
SHOWERS AND THUNDERSTORMS. THIS WILL CONTINUE UNTIL ARRIVAL OF THE
COLD FRONT WHICH SHOULD REACH KINL/KHIB/KBRD BY 03Z...KDLH ABOUT 05Z
AND KHYR AROUND 06Z AND CIGS DROP INTO MVFR RANGE. GUSTY NW SFC
WINDS TO 30 MPH EXPECTED AFTER FROPA ON SATURDAY.

&&

POINT TEMPS/POPS...
DLH  52  67  49  71 /  70  30  20  40
INL  53  66  46  71 /  60  40  30  40
BRD  52  70  49  76 /  60  10  20  30
HYR  56  70  47  74 /  70  40  20  30
ASX  56  70  49  72 /  70  50  20  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...

MN...NONE.
WI...NONE.
LS...NONE.

06
Hazardous weather outlook, Jul 31, 3:06 AM CST, 20 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
406 AM CDT FRI JUL 31 2009

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-011030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
406 AM CDT FRI JUL 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT ACROSS
THE NORTHLAND. A FEW OF THESE STORMS MAY BE STRONG WITH GUSTY
WINDS AND HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A LINGERING CHANCE OF THUNDERSTORMS SATURDAY...AND
THUNDERSTORMS ARE ALSO POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

LSZ121-140>148-011030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
406 AM CDT FRI JUL 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT ACROSS
THE NORTHLAND. A FEW OF THESE STORMS MAY BE STRONG WITH GUSTY
WINDS AND HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A LINGERING CHANCE OF THUNDERSTORMS SATURDAY...AND
THUNDERSTORMS ARE ALSO POSSIBLE ON SUNDAY.

14

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 31, 7:02 PM CST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
802 PM CDT FRI JUL 31 2009

MNZ025-033>036-010230-
NORTHERN CASS-SOUTHERN CASS-CROW WING-NORTHERN AITKIN-
SOUTHERN AITKIN-
INCLUDING THE CITIES OF...WALKER...PINE RIVER...BRAINERD...
HILL CITY...AITKIN
802 PM CDT FRI JUL 31 2009

...GUSTY WINDS WITH STORMS MOVING INTO THE BRAINERD LAKES...

A LINE OF THUNDERSTORMS WILL MOVE EASTWARD INTO THE BRAINERD LAKES
REGION THROUGH 930 PM. THE STORMS WILL BRING BRIEF GUSTY WINDS
FROM WEST TO EAST...WITH SOME GUSTS TO 30 OR 35 MPH POSSIBLE. THE
STORMS WILL ALSO BRING BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. IF
YOU WILL BE OUTDOORS IN THE WALKER...PINE RIVER...BRAINERD...
HILL CITY AND AITKIN AREAS THROUGH 930 PM...BE READY TO HEAD
INDOORS TO SAFE SHELTER UNTIL THE STORMS PASS.

MNZ010-018-026-010230-
KOOCHICHING-NORTHERN ITASCA-SOUTHERN ITASCA-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...BIGFORK...
GRAND RAPIDS
802 PM CDT FRI JUL 31 2009

...STORMS WITH GUSTY WINDS MOVING ACROSS NORTH CENTRAL MINNESOTA...

A LINE OF THUNDERSTORMS WILL MOVE EASTWARD ACROSS NORTH CENTRAL
MINNESOTA THROUGH 930 PM. THE STORMS WILL BRING BRIEF GUSTY WINDS
FROM WEST TO EAST...WITH SOME GUSTS TO 30 OR 35 MPH POSSIBLE. THE
STORMS WILL ALSO BRING BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. IF
YOU WILL BE OUTDOORS IN THE INTERNATIONAL FALLS...BIGFORK...
NORTHOME OR GRAND RAPIDS AREAS...BE READY TO HEAD INDOORS UNTIL
THE STORMS MOVE THROUGH.

06
Special weather statement, Jul 31, 8:57 PM CST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
957 PM CDT FRI JUL 31 2009

MNZ011-019-010500-
NORTHERN ST. LOUIS-CENTRAL ST. LOUIS-
INCLUDING THE CITIES OF...ELY...HIBBING
957 PM CDT FRI JUL 31 2009

...STORMS WITH GUSTY WINDS MOVING INTO NORTHEASTERN MINNESOTA...

A LARGE BATCH OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO SAINT
LOUIS COUNTY FROM THE WEST THROUGH MIDNIGHT. THE LINE OF STORMS
HAS A HISTORY OF PRODUCING GUSTY WINDS TO 30 OR 35 MPH...AND
PEOPLE IN HIBBING...EVELETH...ORR...COOK AND CRANE LAKE MAY SEE
THE GUSTY WINDS AS THE STORMS MOVE IN. THE STORMS WILL ALSO BRING
BRIEF HEAVY DOWNPOURS AND FREQUENT LIGHTNING. IF YOU ARE OUTDOORS
IN SAINT LOUIS COUNTY...BE READY TO HEAD INDOORS.

MNZ037-038-WIZ001-006-007-010500-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BURNETT-WASHBURN-
INCLUDING THE CITIES OF...DULUTH...CLOQUET...HINCKLEY...
SUPERIOR...GRANTSBURG...SPOONER
957 PM CDT FRI JUL 31 2009

...STORMS WITH GUSTY WINDS MOVING IN FROM THE WEST...

A LARGE BATCH OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE HEAD
OF THE LAKES AND UPPER SAINT CROIX RIVER VALLEY REGION THROUGH
MIDNIGHT. THE LINE OF STORMS HAS A HISTORY OF PRODUCING GUSTY
WINDS TO 30 OR 35 MPH...AND PEOPLE IN DULUTH...SUPERIOR...MOOSE
LAKE...HINCKLEY...SIREN AND SPOONER MAY SEE THE GUSTY WINDS AS THE
STORMS MOVE IN. THE STORMS WILL ALSO BRING BRIEF HEAVY DOWNPOURS
AND FREQUENT LIGHTNING. IF YOU ARE OUTDOORS IN THIS AREA...BE
READY TO HEAD INDOORS.

MNZ010-018-026-035-036-010500-
KOOCHICHING-NORTHERN ITASCA-SOUTHERN ITASCA-NORTHERN AITKIN-
SOUTHERN AITKIN-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...BIGFORK...
GRAND RAPIDS...HILL CITY...AITKIN
957 PM CDT FRI JUL 31 2009

...STORMS TO CONTINUE INTO EARLY MORNING...

THE LARGE AREA OF SHOWERS AND THUNDERSTORMS MOVING THROUGH THE
AREA WILL CONTINUE INTO THE EARLY MORNING. THE STORMS WILL STILL
BE CAPABLE OF PRODUCING GUSTY WINDS TO 30 TO 35 MPH FOR
INTERNATIONAL FALLS...BIGFORK...GRAND RAPIDS...HILL CITY AND
AITKIN. IF YOU WILL BE OUTDOORS...BE READY TO HEAD INDOORS UNTIL
THE STORMS PASS.

06
Special weather statement, Jul 31, 10:54 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1154 PM CDT FRI JUL 31 2009

MNZ011-019-010700-
NORTHERN ST. LOUIS-CENTRAL ST. LOUIS-
INCLUDING THE CITIES OF...ELY...HIBBING
1154 PM CDT FRI JUL 31 2009

...RAIN AND THUNDERSTORMS MOVING ACROSS THE IRON RANGE...

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE EASTWARD
THROUGH SAINT LOUIS COUNTY THROUGH 2 AM. A FEW OF THE
THUNDERSTORMS MAY BRING GUSTY WINDS OF UP TO 35 MPH AS THEY MOVE
THROUGH...ALONG WITH RAINFALL OF UP TO AN INCH IN SPOTS. SOME OF
THE COMMUNITIES THAT WILL SEE THE SHOWERS AND STORMS INCLUDE ELY
AND HIBBING. IF YOU WILL BE OUTDOORS...BE READY TO HEAD INDOORS
UNTIL THE STORMS PASS.

MNZ037-038-WIZ001-006-007-010700-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BURNETT-WASHBURN-
INCLUDING THE CITIES OF...DULUTH...CLOQUET...HINCKLEY...
SUPERIOR...GRANTSBURG...SPOONER
1154 PM CDT FRI JUL 31 2009

...STORMS WITH GUSTY WINDS ACROSS THE AREA...

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE EASTWARD
THROUGH THE HEAD OF THE LAKES AND UPPER SAINT CROIX RIVER VALLEY
THROUGH 2 AM. A FEW OF THE THUNDERSTORMS MAY BRING GUSTY WINDS OF
UP TO 35 MPH AND PERHAPS SOME PEA SIZE HAIL AS THEY MOVE
THROUGH...ALONG WITH RAINFALL OF UP TO AN INCH IN SPOTS. SOME OF
THE COMMUNITIES THAT WILL SEE THE SHOWERS AND STORMS INCLUDE
DULUTH...CLOQUET...HINCKLEY...SUPERIOR...GRANTSBURG AND SUPERIOR.
IF YOU WILL BE OUTDOORS...BE READY TO HEAD INDOORS UNTIL THE
STORMS PASS.

MNZ010-018-026-035-036-010700-
KOOCHICHING-NORTHERN ITASCA-SOUTHERN ITASCA-NORTHERN AITKIN-
SOUTHERN AITKIN-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...BIGFORK...
GRAND RAPIDS...HILL CITY...AITKIN
1154 PM CDT FRI JUL 31 2009

...STORMS WITH GUSTY WINDS ACROSS THE AREA...

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE EASTWARD
THROUGH NORTH CENTRAL MINNESOTA THROUGH 2 AM. A FEW OF THE
THUNDERSTORMS MAY BRING GUSTY WINDS OF UP TO 35 MPH AND PERHAPS
SOME PEA SIZE HAIL AS THEY MOVE THROUGH...ALONG WITH RAINFALL OF
UP TO AN INCH IN SPOTS. SOME OF THE COMMUNITIES THAT WILL SEE THE
SHOWERS AND STORMS INCLUDE INTERNATIONAL FALLS...BIGFORK...
GRAND RAPIDS...HILL CITY AND AITKIN. IF YOU WILL BE
OUTDOORS...BE READY TO HEAD INDOORS UNTIL THE STORMS PASS.

MNZ012-020-021-010700-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-
INCLUDING THE CITIES OF...ISABELLA...TWO HARBORS...GRAND MARAIS
1154 PM CDT FRI JUL 31 2009

...STORMS WITH GUSTY WINDS ACROSS THE ARROWHEAD...

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE EASTWARD
THROUGH THE ARROWHEAD THROUGH 2 AM. A FEW OF THE THUNDERSTORMS
MAY BRING GUSTY WINDS OF UP TO 35 MPH AND PERHAPS SOME PEA SIZE
HAIL AS THEY MOVE THROUGH...ALONG WITH RAINFALL OF UP TO AN INCH
IN SPOTS. SOME OF THE COMMUNITIES THAT WILL SEE THE SHOWERS AND
STORMS INCLUDE ISABELLA...TWO HARBORS...SILVER BAY...SEA GULL LAKE
AND GRAND MARAIS. IF YOU WILL BE OUTDOORS...BE READY TO HEAD INDOORS
UNTIL THE STORMS PASS.

WIZ002>004-008-009-010700-
BAYFIELD-ASHLAND-IRON-SAWYER-PRICE-
INCLUDING THE CITIES OF...WASHBURN...ASHLAND...HURLEY...HAYWARD...
PHILLIPS
1154 PM CDT FRI JUL 31 2009

...STORMS WITH GUSTY WINDS ACROSS THE AREA...

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE EASTWARD
THROUGH NORTHWESTERN WISCONSIN THROUGH 2 AM. A FEW OF THE THUNDERSTORMS
MAY BRING GUSTY WINDS OF UP TO 35 MPH AND PERHAPS SOME PEA SIZE
HAIL AS THEY MOVE THROUGH...ALONG WITH RAINFALL OF UP TO AN INCH
IN SPOTS. SOME OF THE COMMUNITIES THAT WILL SEE THE SHOWERS AND
STORMS INCLUDE WASHBURN...ASHLAND...HURLEY...HAYWARD AND PHILLIPS.
IF YOU WILL BE OUTDOORS...BE READY TO HEAD INDOORS UNTIL THE
STORMS PASS.

06

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

8 drought. Local standard time, as filed.

Drought, Ashland

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Ashland forecast zone
Reported by
Other Federal Agency
Coordinates
46.510, -90.720 (the zone’s center; the record gives no point)

Drought, Bayfield

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Bayfield forecast zone
Reported by
Other Federal Agency
Coordinates
46.635, -91.181 (the zone’s center; the record gives no point)

Drought, Burnett

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Burnett forecast zone
Reported by
Other Federal Agency
Coordinates
45.863, -92.368 (the zone’s center; the record gives no point)

Drought, Douglas

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Douglas forecast zone
Reported by
Other Federal Agency
Coordinates
46.464, -91.899 (the zone’s center; the record gives no point)

Drought, Iron

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Iron forecast zone
Reported by
Other Federal Agency
Coordinates
46.317, -90.264 (the zone’s center; the record gives no point)

Drought, Price

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Price forecast zone
Reported by
Other Federal Agency
Coordinates
45.680, -90.361 (the zone’s center; the record gives no point)

Drought, Sawyer

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Sawyer forecast zone
Reported by
Other Federal Agency
Coordinates
45.880, -91.145 (the zone’s center; the record gives no point)

Drought, Washburn

When
August 1, 12:00 AM CST to August 31, 11:59 PM CST
Where
Washburn forecast zone
Reported by
Other Federal Agency
Coordinates
45.899, -91.791 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2009Every state in 2009This day in weather historyWarnings in Wisconsin, August 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 192814, 192815, 192816, 192817, 192818, 192819, 192820, 192821.